Periodic solutions of an epidemic model with a threshold

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)131-142
Number of pages12
JournalRocky Mountain Journal of Mathematics
Volume9
Issue number1
DOIs
StatePublished - Dec 1979
Externally publishedYes

Fingerprint

Epidemic Model
Periodic Solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Periodic solutions of an epidemic model with a threshold. / Smith, Hal.

In: Rocky Mountain Journal of Mathematics, Vol. 9, No. 1, 12.1979, p. 131-142.

Research output: Contribution to journalArticle

@article{b6f24c54c5464951a52dcd36b1d7605c,
title = "Periodic solutions of an epidemic model with a threshold",
author = "Hal Smith",
year = "1979",
month = "12",
doi = "10.1216/RMJ-1979-9-1-131",
language = "English (US)",
volume = "9",
pages = "131--142",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Periodic solutions of an epidemic model with a threshold

AU - Smith, Hal

PY - 1979/12

Y1 - 1979/12

UR - http://www.scopus.com/inward/record.url?scp=84880018426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880018426&partnerID=8YFLogxK

U2 - 10.1216/RMJ-1979-9-1-131

DO - 10.1216/RMJ-1979-9-1-131

M3 - Article

AN - SCOPUS:84880018426

VL - 9

SP - 131

EP - 142

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -